# SDR SWIA2017102543917

- Difficulty date: October 7, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 34,363 hours, 21,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD HAS AN AREA OF CORROSION BELOW FLOORBOARD AREA AT NUTPLATE LOCATIONS.  REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD IAW SRM.
